# SDR SWAA990666

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Crack
- Location: Left Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND THRU EDDY CURRENT INSPECTION, LT WING REAR SPAR CRACKED AT FASTENER HOLE (APPROX FROM WS 285 TO I/B).  REPAIRED SPAR PER ER 99-0263.
